# SDR HP62002F00000

- Difficulty date: January 28, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N42LH
- Make and model: Beech A36TC
- Aircraft serial: EA163
- Engine: Allsn 250B17C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Valve
- Part number: 88630031
- Condition: Broken
- Location: Exhaust Stack
- Part time: 153 hours
- Component part number: 88610001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPER ASSEMBLY, HAS BROKEN AWAY FROM HINGE SHAFT AND WAS EJECTED OUT EXHAUST STACK.  CAUSE IS THOUGHT TO BE VIBRATION (METAL FATIGUE).
